Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/93696
Type: Artigo de periódico
Title: Realizability Of The Morse Polytope
Author: da Cruz R.N.
Mello M.P.
de Rezende K.A.
Abstract: In this article we will show that, in general, for each integral point (γ0,..., γn) in the Morse polytope, Pκ(h0,..., hn), one can associate an abstract Lyapunov graph L(h0,..., hn, κ) with ntd-labelling and realize a corresponding flow on Mn, where the Betti numbers of Mn satisfy βj (Mn) = βn-j(Mn) = γj, for all 0 < j ≤ ⌊n/2⌋.
Citation: Qualitative Theory Of Dynamical Systems. , v. 6, n. 1, p. 59 - 86, 2005.
Rights: fechado
Identifier DOI: 10.1007/BF02972668
Address: http://www.scopus.com/inward/record.url?eid=2-s2.0-84896693001&partnerID=40&md5=7d1307fcd997f460223d8f6909caac19
Date Issue: 2005
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84896693001.pdf279.04 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.